# SDR CALA0200579

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 24,868 hours, 13,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CREASED AT STA 826, S28R. A DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIGURE 201.
